# SDR 98ZZZX3550

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- System (JASC): 3340 · Exterior Lighting
- Part: Gear
- Condition: Worn
- Location: Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR ON MOTOR SHAFT HAS WORN BUSHING ALLOWING GEAR TO DIS-ENGAGE FROM LIGHT GEAR.  REMOVED AND REPLACED.
